# SDR AALA202411220787

- Difficulty date: November 21, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 69,547 hours, 34,992 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASH LIGHT AT 2L JUMP SEAT HAS STOPPED WORKING. MAINTENANCE INSTALLED SERVICEABLE FLASHLIGHT AT 2L F/A JUMPSEST.
